# SDR SIMA201028001

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 22,060 hours, 19,390 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 23077047
- Part serial: VR2964
- Condition: Defective
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4166 DURING THE CLIMB THE CREW REPORTED, RECEIVED AN ENGINE 1 HIGH OIL TEMPERATURE MESSAGE.   THE TEMPERATURE WENT TO 150 C.  THE CREW REDUCED THRUST AND DROPPED DOWN IN GREEN RANGE.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE OIL QUANITY REMAINED AT 12 QUARTS THROUGHOUT THE INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 FUEL COOLED OIL COOLER IAW ROLLS-ROYCE MM 79-25-15.  PART NUMBER AND SERIAL NUMBER: 23077047, SN  VR2964.  REMOVED AND REPLACED THE OIL PRESSURE SWITCH IAW ROLLS-ROYCE MM 79- 33-10.  PART NUMBER AND SERIAL NUMBER: 23078098, SN  KB10276.  REMOVED AND REPLACED THE OIL TEMPERATURE/PRESSURE SENSOR IAW ROLLS-ROYCE MM 79-31-10. PART NUMBER AND SERIAL NUMBER: 23073715, SN QW83644. THE LEAK CHECK AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
